Back
 JAMP  Vol.7 No.6 , June 2019
Existence and Multiplicity Results for Second-Order Nonlinear Differential Equations with Multivalued Boundary Conditions
Abstract: In this paper, we consider the following second-order nonlinear differential equations problem: a.e on Φ=[0, T] with a discontinuous perturbation and multivalued boundary conditions. By combining lower and upper solutions method, theory of monotone operators and theory of topological degree, we show the existence of solutions of the investigated problem in two cases. At first, α andβ are assumed respectively an ordered pair of lower and upper solutions of the problem, secondly α and β are assumed respectively non ordered pair of lower and upper solutions of the problem. Moreover, we show multiplicity results when the problem admits a pair of lower and strict lower solutions and a pair of upper and strict upper solutions. We also show that our method of proof stays true for a periodic problem.
Cite this paper: Behi, D. and Adje, A. (2019) Existence and Multiplicity Results for Second-Order Nonlinear Differential Equations with Multivalued Boundary Conditions. Journal of Applied Mathematics and Physics, 7, 1340-1368. doi: 10.4236/jamp.2019.76091.
References

[1]   Perron, O. (1923) Eine neue Behandlung der Randwertaufgabe für . Mathematische Zeitschrift, 18, 42-54.
https://doi.org/10.1007/BF01192395

[2]   Nagumo (1937) Uber die Differentialgleichung . Proceedings of the Physico-Mathematical Society of Japan, 19, 861-866.

[3]   Goli, C.E. and Adje, A. (2017) Existence of Solutions of Some Nonlinear Φ-Laplacian Equations with Neumann-Steklov Nonlinear Boundary Conditions. African Diaspora Journal of Mathematics, 20, 16-38.

[4]   Khattabi, N.E., Frigon, M. and Ayyadi, N. (2013) Multiple Solutions of Boundary Value Problems with φ-Laplacian Operators and under a Wintner-Nagumo Growth Condition. Boundary Value Problems, 2013, 236.
https://doi.org/10.1186/1687-2770-2013-236

[5]   Bader, R. and Papageorgioua, N. (2001) Nonlinear Multivalued Boundary Value Problems Discussiones Mathematicae Differential Inclusions. Control and Optimization, 21, 127-148.
https://doi.org/10.7151/dmdico.1020

[6]   Kandilakis, D.A. and Papageorgiou, N. (1996) Existence Theorems for Nonlinear Boundary Value Problems for Second Order Differential Inclusion. Journal of Differential Equations, 132, 107-125.
https://doi.org/10.1006/jdeq.1996.0173

[7]   Halidias, N. and Papageorgiou, N. (1998) Existence and Relaxation Results for Nonlinear Second Order Multivalued Boundary Value Problems in RN. Journal of Differential Equations, 147, 123-154.
https://doi.org/10.1006/jdeq.1998.3439

[8]   Papageorgiou, N. and Kyritsi, S.T. (2009) Handbook of Applied Analysis. Springer Science + Business Media, Berlin, Vol. 19, 390-404.

[9]   Staicub, V. and Papageorgiou, N. (2007) The Method of Upper Lower Solutions for Nonlinear Second Order Differential Inclusions. Nonlinear Analysis, 67, 708-726.
https://doi.org/10.1016/j.na.2006.06.023

[10]   Hu, S. and Papageorgiou, N. (1997) Handbook of Multivalued Analysis. Volume I: Theory. Kluwer, Dordrecht.
https://doi.org/10.1007/978-1-4615-6359-4

[11]   Zeidler, E. (1990) Nonlinear Functional Analysis and Its Applications II. Springer-Verlag, New York.
https://doi.org/10.1007/978-1-4612-0981-2

[12]   Deimling, K. (1985) Nonlinear Functional Analysis. Springer, Berlin.
https://doi.org/10.1007/978-3-662-00547-7

[13]   Kyritsi, S., Matzakos, N. and Papageorgiou, N. (2002) Periodic Problems for Strongly Nonlinear Second Order Differential Inclusions. Journal of Differential Equations, 183, 279-302.
https://doi.org/10.1006/jdeq.2001.4110

[14]   Manasevich, R. and Mawhin, J. (1998) Periodic Solutions for Nonlinear Systems with p-Laplacianlike Operators. Differential Equations, 145, 367-393.
https://doi.org/10.1006/jdeq.1998.3425

[15]   Brezis, H. (1973) Opérateurs Maximaux Monotones. North-Holland, Amsterdam.

 
 
Top